# SDR CALA2018110982320

- Difficulty date: November 5, 2018
- Submitted: November 9, 2018
- Operation: Air carrier
- Aircraft: N424UA
- Make and model: Airbus A320-232
- Aircraft serial: 506
- Aircraft time: 78,500 hours, 30,211 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Stop Fitting
- Part number: D5311423620091
- Condition: Cracked
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L-1 DOOR FR-16 DPPR STOP #7 I/B LOWER HOLE HAS CRACK INDICATION PER HAECO LCQ NR 9296689 GENERATED BY V061632 AN3B-53-4-6304 AD- 2017-22-03 REMOVED AND REPLACED INTERCOSTAL AT FR15-FR16 AT NO.7 DOOR STOP ON L-1 DOOR IAW A320 SRM 51-42-11 AND 51-49-00-001 USIN TLC-2773 DUE 26/MAR/19 MARJOR REPAIR AND SDR BY MECH V922369 INSP BY V89 2442
